# SDR YENA20150823379

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 43,411 hours, 15,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY LIGHT 15ABC INOPERATIVE.  R & R INSEAT CABLE HARNESS AT 15LT IAW ESPM  20-33-11. OPS NORMAL.
